# SDR ASAA2020122933784

- Difficulty date: December 29, 2020
- Submitted: January 1, 2021
- Operation: Air carrier
- Aircraft: N597AS
- Make and model: Boeing 737890
- Aircraft serial: 35689
- Aircraft time: 46,382 hours, 14,005 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Pitot Tube
- Part number: 0851HT1
- Condition: Inoperative
- Location: Aux
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AUX PITOT ANNUNCIATED.  GROUNDED-YES.  PERFORMED B737-800 FIM TASK 30-31 801, PULLED 10 C/B'S AND RESET, FOUND THAT AUX PITOT PROBE IS BAD, NO RESISTANCE.  REMOVED AND REPLACED AUX PITOT PROBE, PER B737-800 AMM 34-11-01.  OPERATIONS CHECK GOOD, PER AMM 34-11-01.  PERFORMED LEAK TEST OF AUX PITOT SYSTEM, PER AMM 34-11-00.  PULLED AND CLOSED 10 C/B'S LEAK TEST PASSED & WITHIN LIMITS 52471. PERFORMED RESISTANCE TEST, PER AMM 34-11-01.  RESISTANCE WITHIN LIMITS 67733.  THIS CLEARS MEL 30-5E C/N 29019597.  SEAMC MIKE NOTIFIED.
